# SDR CA000410032

- Difficulty date: March 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Failed
- Location: Lt & Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) OIL SMOKE IN COCKPIT FOR 20 SECONDS. NR 1 AND NR 2 CARBON SEALS WERE REPLACED.
